Set domination in graphs

Sampathkumar, E. and Latha, L. P. (1994) Set domination in graphs. Journal of Graph Theory, 18 (5). pp. 489-495.

Full text not available from this repository. (Request a copy)
Official URL:


Let G = (V, E) be a connected graph. A set D subset-of V is a set-dominating set (sd-set) if for every set T subset-of V - D, there exists a nonempty set S subset-of D such that the subgraph S or T] induced by S or T is connected. The set-domination number gamma(s)(G) of G is the minimum cardinality of a sd-set. In this paper we develop properties of this new parameter and relate it to some other known domination parameters. (C) 1994 John Wiley & Sons, Inc.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 30 Apr 2021 10:34
Last Modified: 04 Feb 2023 06:04

Actions (login required)

View Item View Item